# SDR AALA201912109012

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 9,044 hours, 3,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT 10WL EMERGENCY LIGHT BATTERY FAILED BITE TEST. MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY AT FORWARD LEFT 10WL PER AMM 33-51-38.
